# SDR CALA2025120511788

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 63,133 hours, 20,110 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Reservoir
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 EMERGENCY POWER RESERVOIR REPLACEMENT REQUIRED DUE TO PLANNED DEPLOYMENT OF SLIDE.   REPLACED RESERVOIR AT DOOR 1R ON AAG TASK CARD 1003863014-0010 IAW AMM 52-11-30 REV 138.   SAFETY PINS REMOVED ON AAG TASK CARD 100386301-0010 AS PER AMM 52-11-30 REV 138
